American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Oleg Kovrizhkin. On the norms of discrete analogues of convolution operators. Proc. Amer. Math. Soc. 140 (2012) 1349-1352. MR 2869118.
Abstract, references, and article information   
View Article: PDF

[2] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steen Pedersen. The dual spectral set conjecture. Proc. Amer. Math. Soc. 132 (2004) 2095-2101. MR 2053982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Oleg Kovrijkine. Some results related to the Logvinenko-Sereda theorem. Proc. Amer. Math. Soc. 129 (2001) 3037-3047. MR 1840110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul C. Pasles and Wladimir de Azevedo Pribitkin. A generalization of the Lipschitz summation formula and some applications. Proc. Amer. Math. Soc. 129 (2001) 3177-3184. MR 1844990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. Laba. Fuglede's conjecture for a union of two intervals. Proc. Amer. Math. Soc. 129 (2001) 2965-2972. MR 1840101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Michael Pearson. A logarithmic Sobolev inequality on the real line. Proc. Amer. Math. Soc. 125 (1997) 3339-3345. MR 1402883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ole Christensen. Frame perturbations . Proc. Amer. Math. Soc. 123 (1995) 1217-1220. MR 1231031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ole Christensen. A Paley-Wiener theorem for frames . Proc. Amer. Math. Soc. 123 (1995) 2199-2201. MR 1246520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zuzana Bukovská and Lev Bukovský. Adding small sets to an ${\bf N}$-set . Proc. Amer. Math. Soc. 123 (1995) 3867-3873. MR 1285977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohsen Pourahmadi. The Helson-Sarason-Szeg\H o theorem and the Abel summability of the series for the predictor . Proc. Amer. Math. Soc. 91 (1984) 306-308. MR 740191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Raouf Doss. Elementary proof of the Rudin-Carleson and the F. and M. Riesz theorems . Proc. Amer. Math. Soc. 82 (1981) 599-602. MR 614885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1